# SDR IPXA2023082794034

- Difficulty date: August 16, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 25,461 hours, 15,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5341076720800
- Part serial: NA
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFWD BULKHEAD IN AFT CARGO AT FR 54 HAS CRACKED CEILING SUPPORTREMOVED, FABRICATED, AND INSTALLED IAW SRM 51-40-21
